Alert archive / Iowa / Flash Flood Warnings in 2015
Flash Flood Warning 29, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Aug 9, 2015, 4:50 AM CDT for Webster County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2015, 4:50 AM CDT (09:50 UTC)
- Expired
- Aug 9, 2015, 10:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Webster County, IA
The radar
The Des Moines radar (KDMX), 85 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
331 WGUS53 KDMX 090950 FFWDMX IAC187-091545- /O.NEW.KDMX.FF.W.0029.150809T0950Z-150809T1545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 450 AM CDT SUN AUG 9 2015 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL WEBSTER COUNTY IN CENTRAL IOWA... * UNTIL 1045 AM CDT * AT 445 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. THREE INCHES OF RAIN HAVE ALREADY FALLEN...WITH UP TO SEVEN INCHES OF RAIN NEAR OTHO. ADDITIONAL RAINFALL WILL OCCUR ACROSS THE AREA. FLASH FLOODING DUE TO RUN OFF FROM ADDITIONAL RAINFALL WILL BE LIKELY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FORT DODGE...COALVILLE...OTHO...LEHIGH...DUNCOMBE...MOORLAND... BRUSHY CREEK ST RECREATION AREA...LIZARD CREEK STATE RECREATION AREA...DOLLIVER MEMORIAL STATE PARK AND WOODMAN HOLLOW STATE PARK. ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4249 9432 4246 9393 4230 9393 4240 9429 $$ AWB
2 follow-up statements
307 WGUS73 KDMX 091341 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 841 AM CDT SUN AUG 9 2015 IAC187-091545- /O.CON.KDMX.FF.W.0029.000000T0000Z-150809T1545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEBSTER IA- 841 AM CDT SUN AUG 9 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR EAST CENTRAL WEBSTER COUNTY... AT 840 AM CDT...THE PUBLIC REPORTED THAT SIX INCHES OR MORE OF RAIN FELL OVERNIGHT IN A NARROW SWATH JUST SOUTH OF FORT DODGE. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FORT DODGE...COALVILLE...OTHO...LEHIGH...DUNCOMBE...MOORLAND...BRUSHY CREEK ST RECREATION AREA...LIZARD CREEK STATE RECREATION AREA... DOLLIVER MEMORIAL STATE PARK AND WOODMAN HOLLOW STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 4249 9432 4246 9393 4230 9393 4240 9429 $$ LEE
841 WGUS73 KDMX 091549 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1049 AM CDT SUN AUG 9 2015 IAC187-091559- /O.EXP.KDMX.FF.W.0029.000000T0000Z-150809T1545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEBSTER IA- 1049 AM CDT SUN AUG 9 2015 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL WEBSTER COUNTY HAS EXPIRED... HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4249 9432 4246 9393 4230 9393 4240 9429 $$ LEE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 4:30 AM CDT, 20 minutes earlier.
Area forecast discussion, Aug 9, 4:30 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 430 AM CDT SUN AUG 9 2015 .SHORT TERM /TODAY/... ISSUED AT 420 AM CDT SUN AUG 9 2015 EXPECT ONGOING PRECIPITATION ACROSS CWA ASSOCIATED WITH FORCING ON NOSE OF LLJ TO PERSIST THROUGH THE MORNING HOURS. HEAVY RAINFALL WILL REMAIN POSSIBLE WITH STORMS...AND MAY SEE TRAINING...ESPECIALLY IN THE SOUTH AND WILL THEREFORE KEEP FLASH FLOOD WATCH AS IS FOR NOW...THOUGH NORTHERN PORTIONS WILL BE LESS AT RISK FOR FLASH FLOODING. IN ADDITION...CANNOT RULE OUT ISOLATED SEVERE POTENTIAL FOR DAMAGING WINDS IN THE FAR SOUTHWEST THROUGH SUNRISE. EXPECT SYSTEM TO HAVE GENERALLY PUSHES OUT OF CWA BY 18Z...THROUGH COULD STILL SEE LINGERING PRECIPITATION IN THE FAR SOUTHEAST. CONCERN WILL THEN SHIFT TO WAVE DROPPING INTO NORTHWESTERN IOWA LATE IN PERIOD. MODELS ARE GENERALLY IN AGREEMENT WITH SLOWER SOLUTION...AND HAVE TRENDED SLOWER...WITH ONLY SLIGHT POPS IN THE NORTHWEST AT THE END OF THE PERIOD. HAVE BUMPED TEMPERATURES UP A FEW DEGREES GIVEN THE AMOUNT OF WARMING YESTERDAY...HOWEVER CLOUD COVER COULD HELP LIMIT TEMPS AND MAY BE TOO WARM. .LONG TERM /TONIGHT THROUGH SATURDAY/... ISSUED AT 420 AM CDT SUN AUG 9 2015 CENTRAL IOWA SHOULD BE DRY TO START THE PERIOD HOWEVER THE NEXT SYSTEM WILL ALREADY BE ON NORTHWEST IOWA DOOR STEP THIS EVENING. A STRONG PV ANOMALY CURRENTLY OVER CENTRAL WYOMING...WILL MOVE ACROSS THE STATE OVERNIGHT FOLLOWED BY ADDITIONAL SHORT WAVE FRAGMENTS THROUGH MONDAY. THIS WILL BRING THE NEXT THREAT FOR STORMS. THE PRIMARY ACTIVITY WILL BE OVER NORTHERN IOWA WITH CHANCES DIMINISHING FURTHER TO THE SOUTH. SOME SEVERE WEATHER POTENTIAL DOES EXIST MAINLY OVER THE NORTHWEST SUNDAY NIGHT. THE UPPER RIDGE WILL INTENSIFY WILL REORGANIZE OVER THE WESTERN PLAINS AS THE UPPER LEVEL ENERGY DIVES SOUTHEAST. DRIER AIR WILL ARRIVE FROM NORTHWEST TO SOUTHEAST DURING THE DAY MONDAY INTO MONDAY NIGHT AS HIGH PRESSURE SLIDES SOUTHEAST ALONG THE EASTERN PERIPHERY OF THE HIGH PRESSURE SYSTEM. THIS SYSTEM WILL KEEP THE AREA MAINLY DRY TUESDAY THROUGH THURSDAY FOLLOWED BY LOW CHANCES FOR PRECIPITATION TO END THE PERIOD. THE PRIMARY CHALLENGES FOR THE END OF THE PERIOD WILL BE THE EVOLUTION OF THE PACIFIC NORTHWEST UPPER LOW TRACKING EAST AND SQUASHING THE UPPER RIDGE. THE ECMWF REMAINS ABOUT 24 HOURS FASTER WITH THIS PROGRESSION. TEMPERATURES THROUGH THE PERIOD WILL BE SEASON TO SLIGHTLY ABOVE NORMAL. && .AVIATION...09/06Z ISSUED AT 1241 AM CDT SUN AUG 9 2015 DSM/OTM WILL SEE SOME HEAVY RAIN POTENTIAL THROUGH 12Z TODAY. ANOTHER ROUND OF STORMS LOOKS TO MOVE IN B/T 08-10Z AND POSSIBLE CAUSE BRIEF MVFR TO IFR VIS/CIGS. VFR AT MCW AND FOD FOR MUCH OF THE TAF. ALO HAS THE POTENTIAL FOR SOME MVFR CIGS/VIS BUT CURRENT RADAR TRENDS LOOK TO KEEP HEAVIEST CONVECTION TO ITS SOUTH. OTHER CONCERN IS FOG DEVELOPMENT SUNDAY NIGHT AND HAVE MVFR VIS MENTIONED FOR ALL TAF SITES TOWARDS THE END OF THE PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAIR-ADAMS- APPANOOSE-CLARKE-DALLAS-DAVIS-DECATUR-JASPER-LUCAS-MADISON- MAHASKA-MARION-MONROE-POLK-RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN- WAYNE. && SHORT TERM...AWB LONG TERM...DONAVON AVIATION...PODRAZIK HYDROLOGY...LEE
Hazardous weather outlook, Aug 8, 3:52 PM CDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 352 PM CDT SAT AUG 8 2015 IAZ033>038-044>050-057-058-062-070-091100- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL- GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-POWESHIEK-CASS- 352 PM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS MAY DEVELOP AS EARLY AS THIS AFTERNOON...BUT WILL BE MORE LIKELY BY TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS. PERIODS OF HEAVY RAINFALL TONIGHT MAY ALSO LEAD TO LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM LATE SUNDAY INTO MONDAY. THERE WILL BE A MARGINAL RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME. IAZ004>007-015>017-023>028-039-091100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-BLACK HAWK- 352 PM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THIS AFTERNOON THROUGH TONIGHT. THE PROBABILITY OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM LATE SUNDAY INTO MONDAY. THERE WILL BE A MARGINAL RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME. IAZ059>061-071>075-081>086-092>097-091100- DALLAS-POLK-JASPER-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 352 PM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON...BECOMING MORE LIKELY BY THIS EVENING AND OVERNIGHT. SEVERE WEATHER WILL BE POSSIBLE...ESPECIALLY THROUGH THE EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS...BUT A TORNADO CANNOT BE RULED OUT. ALSO...AS STORMS BECOME MORE WIDESPREAD OVERNIGHT HEAVY RAINFALL WILL BECOME LIKELY WITH A POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM LATE SUNDAY INTO MONDAY. THERE WILL BE A MARGINAL RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME. LEE
In the hours before
Special weather statement, Aug 8, 11:19 PM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1119 PM CDT SAT AUG 8 2015
IAZ059-071>073-090500-
MADISON IA-WARREN IA-DALLAS IA-ADAIR IA-
1119 PM CDT SAT AUG 8 2015
...STRONG THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS...
AT 1118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF GREENFIELD...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
RAINFALL AMOUNTS UP TO ONE INCH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEST DES MOINES...WAUKEE...WINTERSET...ADEL...EARLHAM...DE SOTO...VAN
METER...MARTENSDALE...CUMMING...PATTERSON...MACKSBURG...BEVINGTON...
BADGER CREEK STATE PARK AND WINTERSET-MADISON COUNTY AIRPORT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN IOWA.
LAT...LON 4136 9440 4168 9400 4139 9363 4116 9421
4116 9422
TIME...MOT...LOC 0418Z 231DEG 32KT 4132 9424
AWBSpecial weather statement, Aug 9, 12:18 AM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1218 AM CDT SUN AUG 9 2015
IAZ048-060-061-073-090615-
JASPER IA-WARREN IA-STORY IA-POLK IA-
1218 AM CDT SUN AUG 9 2015
...STRONG THUNDERSTORM CAPABLE OF SMALL HAIL AND GUSTY WINDS...
AT 1217 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GRIMES TO NEAR
CARLISLE...AND MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
RAINFALL AMOUNTS UP TO ONE INCH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DES MOINES...WEST DES MOINES...ANKENY...URBANDALE...JOHNSTON...
CLIVE...NEWTON...INDIANOLA...ALTOONA...NORWALK...PLEASANT HILL...
GRIMES...WINDSOR HEIGHTS...CARLISLE...BONDURANT...POLK CITY...
HUXLEY...SAYLORVILLE...MITCHELLVILLE AND COLFAX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL IOWA.
LAT...LON 4170 9292 4151 9323 4151 9333 4145 9333
4134 9350 4159 9379 4160 9379 4161 9382
4171 9381 4204 9339 4192 9323 4186 9323
4186 9314
TIME...MOT...LOC 0517Z 231DEG 28KT 4165 9382 4148 9350
AWBLocal storm report, Aug 9, 12:19 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1219 AM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL CUMMING 41.49N 93.76W
08/09/2015 E1.00 INCH WARREN IA TRAINED SPOTTER
BRIEF HAIL. MOST STONES WERE NICKEL SIZE BUT
A FEW WERE SIZE OF A QUARTER. WINDS
ESTIMATED TO 45 MPH.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Aug 9, 12:39 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1239 AM CDT SUN AUG 9 2015
IAZ070-081-090645-
CASS IA-ADAMS IA-
1239 AM CDT SUN AUG 9 2015
...THUNDERSTORM CAPABLE OF SMALL HAIL AND HEAVY RAIN...
AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF ELLIOTT...OR 15 MILES SOUTH OF ATLANTIC...MOVING
EAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
RAINFALL AMOUNTS UP TO ONE INCH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRISWOLD...LAKE ICARIA...MASSENA...CUMBERLAND...CARBON...GRISWOLD
PARK AND LAKE ICARIA STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN IOWA.
LAT...LON 4128 9516 4133 9470 4116 9470 4116 9469
4104 9469 4106 9493 4116 9493 4116 9516
TIME...MOT...LOC 0539Z 269DEG 19KT 4118 9509
AWBLocal storm report, Aug 9, 4:44 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
444 AM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HEAVY RAIN OTHO 42.42N 94.15W
08/09/2015 M7.00 INCH WEBSTER IA PUBLIC
&&
DONAVONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 10:13 PM CDT | Special Weather Statement | DMX | Adams | 62 min |
| Aug 8, 11:19 PM CDT | Special Weather Statement | DMX | Madison | 41 min |
| Aug 8, 11:33 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 42 min |
| Aug 9, 12:18 AM CDT | Special Weather Statement | DMX | Jasper, Polk | 57 min |
| Aug 9, 12:39 AM CDT | Special Weather Statement | DMX | Cass | 66 min |
| Aug 9, 4:24 AM CDT | Flash Flood Warning | DMX | Boone, Story | 6 hr |
| Aug 9, 4:33 AM CDT | Flash Flood Warning | DMX | Ringgold, Taylor | 6 hr |
| Aug 9, 10:28 AM CDT | Areal Flood Warning | DMX | Boone, Story | 24 hr |
| Aug 9, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 48 min |
| Aug 9, 6:48 PM CDT | Special Weather Statement | DMX | Palo Alto | 42 min |
Nearby
Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.